# SDR AALA202108117883

- Difficulty date: July 31, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 58,447 hours, 24,198 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Faulty
- Location: Nr 2 Wheel Speed
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEEDBRAKE WAS ARMED BUT DID NOT DEPLOY ON LANDING. **SUPPLEMENTAL REPORT: REPLACED MAIN LANDING GEAR #2 WHEEL AXLE SPEED TRANSDUCER IAW AMM 32-42-11, OPS CHECK GOOD.** (CLOSED)
